# SDR DL76G060888

- Difficulty date: October 20, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 66,688 hours, 15,186 cycles
- Engine: Ge CF680C2*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 287 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NLG WHEELWELL, STA. 287 BULKHEAD, LBL 25 VERTICAL CHORD WAS CRACKED. THE CRACK WAS STOP DRILLED INSTEAD OF CUT OUT AS SPECIFIED IN THE SRM. THE EXISTING REPAIR WAS REMOVED AND THE CRACKED AREA CUT OUT AND A REPAIR ANGLE WAS REINSTALLED IAW THE SRM.  REF AD 2005-02-02.
